# SDR CALA2024010800067

- Difficulty date: January 5, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N820UA
- Make and model: Airbus A319-131
- Aircraft serial: 898
- Aircraft time: 75,800 hours, 32,609 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5348004121100
- Condition: Cracked
- Location: Rh Fr68, Str8
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH INITIAL INSPECTION OF RH FR68 STRG 8 RH AFT CORNER FRAME VERTICAL FLANGE REPAIRED AREA PER PART 2A OF THE LATEST REVISION OF ECRA 5341-01425. ITIAL INSPECTION OF RH FR68 STRG 8 RH AFT CORNER FRAME VERTICAL  ON OR BEFORE THE AIRCRAFT REACHES 55,609 TFC. PERFORM ER. FLANGE REPAIRED AREA PER PART 2A OF THE LATEST REVISION OF ECRA REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 6,300 FC THEREAFT INTERIM REPAIR ACCOMPLISHED PER PART 1 OF ECRA 5341-01425. THIS IS A CAT B REPAIR REQUIRING REPETITIVE INSPECTION. ACCOMPLISH IN LCQ COMPLIED WITH RII REF ECRA 5341-01425 PART 1 INTERIM REPAIR STEP 2. ACCOMPLISH TOMC-APPROVAL FROM SC1ELBYC COMMENT INITIAL INSPECTION OF RH FR68 STRG 8 RH AFT CORNER FRAME VERTICAL FLANGE REPAIRED AREA PER PART 2A OF THE LATEST REVISION OF ECRA 5341-01425 ON OR BEFORE THE AIRCRAFT REACHES 55,609 TFC. PERFORM REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 6,300 FC THEREAFTER.
